Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the Radon-Nikodým property in Jordan triples


Authors: Cho-Ho Chu and Bruno Iochum
Journal: Proc. Amer. Math. Soc. 99 (1987), 462-464
MSC: Primary 46L70; Secondary 17C65, 32M15, 46B22
MathSciNet review: 875381
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a JBW*-triple $ U$, we determine when its predual $ {U_*}$ and dual $ {U^*}$ possess the Radon-Nikodým property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L70, 17C65, 32M15, 46B22

Retrieve articles in all journals with MSC: 46L70, 17C65, 32M15, 46B22


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0875381-9
Article copyright: © Copyright 1987 American Mathematical Society